Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS State College, PA

May 28, 2019Bedford County, Blair County, Cambria County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 28, 2019, 5:49 PM EDT for Bedford County, Blair County, Cambria County, Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 5:49 PM EDT (21:49 UTC)
Expired
May 28, 2019, 6:45 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bedford County, PA, Blair County, PA, Cambria County, PA

The radar

The State College radar (KCCX), 92 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 6:08 PM EDTTSTM WND DMGMartinsburg, PATWO DOZEN TREES DOWN IN MARTINSBURG. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:48 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 498 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
498 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS51 KCTP 282149
SVRCTP
PAC009-013-021-282245-
/O.NEW.KCTP.SV.W.0101.190528T2149Z-190528T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
549 PM EDT Tue May 28 2019

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  North central Bedford County in south central Pennsylvania...
  Southwestern Blair County in central Pennsylvania...
  Southwestern Cambria County in central Pennsylvania...

* Until 645 PM EDT.

* At 548 PM EDT, a severe thunderstorm was located over South Fork,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Johnstown, Westmont, Windber, Ebensburg, Belmont, Nanty-Glo,
  Portage, Roaring Spring, Geistown, Southmont, New Enterprise,
  Martinsburg, Claysburg, Vinco, Dale, East Conemaugh, Osterburg,
  Salix-Beauty Line Park, Beaverdale-Lloydell and Paint.

This includes Interstate 99 from mile markers 8 to 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for south central
and central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 7857 4024 7866 4024 7886 4025 7888
      4027 7890 4028 7893 4029 7905 4036 7900
      4055 7889 4055 7888 4031 7825 4027 7825
      4012 7838
TIME...MOT...LOC 2148Z 295DEG 35KT 4038 7880 

HAIL...1.00IN
WIND...60MPH
 
$$

Jung
2 follow-up statements
437 
WWUS51 KCTP 282210
SVSCTP

Severe Weather Statement
National Weather Service State College PA
610 PM EDT Tue May 28 2019

PAC009-013-021-282245-
/O.CON.KCTP.SV.W.0101.000000T0000Z-190528T2245Z/
Bedford PA-Blair PA-Cambria PA-
610 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL BEDFORD...SOUTHWESTERN BLAIR AND SOUTH CENTRAL
CAMBRIA COUNTIES...

At 610 PM EDT, a severe thunderstorm was located over
Beaverdale-Lloydell, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Portage, Roaring Spring, New Enterprise, Martinsburg, Claysburg,
Osterburg, Salix-Beauty Line Park, Beaverdale-Lloydell, South Fork,
Sidman, St. Michael, Dunlo, Ehrenfeld, Blue Knob State Park, Queen,
Ski Gap, East Freedom, Spring Hill, Summerhill and Woodbury.

This includes Interstate 99 from mile markers 8 to 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for south central
and central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4037 7888 4044 7875 4036 7839 4031 7825
      4027 7825 4012 7838 4016 7849
TIME...MOT...LOC 2210Z 286DEG 28KT 4034 7869 

HAIL...1.00IN
WIND...60MPH
 
$$

KF
802 
WWUS51 KCTP 282230
SVSCTP

Severe Weather Statement
National Weather Service State College PA
630 PM EDT Tue May 28 2019

PAC021-282239-
/O.CAN.KCTP.SV.W.0101.000000T0000Z-190528T2245Z/
Cambria PA-
630 PM EDT Tue May 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CAMBRIA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for south central
and central Pennsylvania.

LAT...LON 4016 7849 4025 7865 4026 7864 4028 7865
      4028 7864 4031 7864 4035 7861 4037 7856
      4040 7856 4036 7839 4031 7825 4027 7825
      4012 7838
TIME...MOT...LOC 2229Z 295DEG 35KT 4026 7847 

$$

PAC009-013-282245-
/O.CON.KCTP.SV.W.0101.000000T0000Z-190528T2245Z/
Bedford PA-Blair PA-
630 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL BEDFORD AND SOUTHWESTERN BLAIR COUNTIES...

At 629 PM EDT, a severe thunderstorm was located over Queen, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Roaring Spring, New Enterprise, Martinsburg, Claysburg, Blue Knob
State Park, Ski Gap, Queen, East Freedom, Woodbury, Blue Knob Ski
Resort and Altoona-Blair County Airport.

This includes Interstate 99 from mile markers 8 to 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for south central
and central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4016 7849 4025 7865 4026 7864 4028 7865
      4028 7864 4031 7864 4035 7861 4037 7856
      4040 7856 4036 7839 4031 7825 4027 7825
      4012 7838
TIME...MOT...LOC 2229Z 295DEG 35KT 4026 7847 

HAIL...1.00IN
WIND...60MPH
 
$$

Jung

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:25 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 28, 1:25 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service State College PA
125 PM EDT Tue May 28 2019

.SYNOPSIS...
A wavy front over the state will waggle north and south through
the next few days. This will keep a chance of showers and
thunderstorms across the region into at least Thursday. The
threat of severe weather and even some flooding is also a daily
concern.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Posted FFA for the western few counties where many models and
ensemble suites peg with repeated thunderstorms through tonight.
PWATs are very high ~2 standard deviations above normal. Lots of
rain (but generally fast moving things up to this point) these
last few days. Ground not toally saturated, but very wet. SLGT
risk of excessive rainfall in the outlook from WPC continues. It
may take another 2-3 hrs for more widespread convection to go
up as cu field to our west is minor. But, little measles are
already on the radar over all of wrn PA. Cap likely keeping them
down for now, but heating in between the clouds should make
them grow.

Prev...
The second line of storms this morning has morphed into a wide
area but still has some embedded, elevated thunder. The activity
should dwindle shortly, but cannot rule out some lingering
showers for the late morning and early aftn, esp along and N of
I-80. However, forcing is lacking for a few hours and rain-
cooled air should keep the storms at bay for a little wile.
However, the atmos is still expected to destabilize over the
entire area this aftn and early this evening. Most likely time
for storms to fire is between 3 and 5 PM. Line of discrete cells
is a good call with the mode of convection, but the repeated,
albeit brief, heavy rains could lead to a higher threat of flash
flooding. SPC keeps ENH risk over the entire area for later
today and SLGT risk of excessive rainfall also in the SW part of
the CWA, and MRGL elsewhere.

From last disco...
This situation looks extremely similar to this past Thursday
when we had to wait out the morning convection/rainfall from the
dying MCS and then wait for the retarded daytime heating to
juice things up to pop the really nasty sfc/mixed layer-based
stuff. Shear is quite strong today as the morning convection is
assocd with a 45-50KT LLJet, and 8H flow remains 40+KTs into the
evening. The second round of convection will last into the
evening while dropping slowly to the south across most/all of
the area.

Still some variation in how warm it gets today. Two days ago
the GFS guidance looked too cool for today.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM WEDNESDAY/...
Again, the convection could linger across the south into the
late evening hours.

While dewpoints fall off some by Wednesday morning, there is a
threat of more strong to severe storms, given the upper level
pattern.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Still looking at more showers and storms past Wednesday, but
some hope of seeing dry weather again by later Friday into
Saturday.

Cooler and less humid conditions by late in the week, as a
strong cold front drops southeast of the area.

Precip chances begin to pick up again Sunday as next wave drops
down across the Great Lakes, sharpening the trough.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Line of showers along the warm front will move east of the CWA
shortly. Low clouds/IFR still running the show at BFD, but the
wind should pick up out of the SW soon. JST already gusty and
AOO almost there, too. But, the eastern terminals will stay
lighter through the next few hours and perhaps all day until
prompted/pushed around by TSRA.

Prev...
Showers continue to stretch north to south across the region and
will continue to move west to east through the first half of the
morning. These showers have brought around 0.10 to 0.25 inch of
precipitation early this morning. These showers have brought
primarily MVFR cigs and vsbys, through there have been periods
of IFR at JST.

Periods of IFR remain still possible at BFD. Especially since
it has FEW006 with MVFR vsbys and that it is still raining. So
expect that rainfall and the low level moisture and upslope flow
to allow for periods of IFR between 11Z to 15Z.

Model soundings also indicate a period of marginal low level
wind shear is possible Tuesday morning, as strong winds aloft
overspread the state.

Once the showers move through this morning there will be a
brief period of settled weather appears likely during late
morning and early afternoon, as the warm front lifts north of
the area.

Scattered strong thunderstorms are likely to develop mid to late
in the afternoon and continue into the mid evening. Late in the
afternoon and evening looks like the most dangerous time for
aviation concerns with numerous thunderstorms sliding southward
through the airspace.

.Outlook...

Wed...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible southern Pa.

Thu...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible.

Fri-Sat...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for PAZ017-024-033.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/Martin
SHORT TERM...Dangelo/Martin
LONG TERM...Martin
AVIATION...Dangelo/Ceru
Hazardous weather outlook, May 28, 1:19 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
119 PM EDT Tue May 28 2019

PAZ004>006-010>012-018-019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-291730-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
119 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-033-291730-
Clearfield-Cambria-Somerset-
119 PM EDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, May 28, 5:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             TREVORTON               40.78N  76.67W
05/28/2019  M1.50 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901342

COLBERT
Local storm report, May 28, 5:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
531 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 E TREVORTON           40.78N  76.65W
05/28/2019                   NORTHUMBERLAND     PA   UTILITY COMPANY

            NUMEROUS TREES AND WIRES DOWN FROM TREVORTON EAST ALONG
            ROUTE 225

&&

EVENT NUMBER CTP1901343

TYBURSKI
Special weather statement, May 28, 5:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service State College PA
531 PM EDT Tue May 28 2019

PAZ065-066-282200-
York PA-Lancaster PA-
531 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND YORK
COUNTIES UNTIL 600 PM EDT...

At 530 PM EDT, Doppler radar indicated a strong thunderstorm near
Delta, moving east at 35 mph.

wind gusts up to 50 mph and Nickel size hail are possible.

Locations impacted include...
Delta, Wakefield, Sunnyburn, Susquehanna Trails, Fawn Grove, Little
Britain and Peach Bottom.

LAT...LON 3981 7639 3982 7603 3980 7605 3979 7604
      3976 7606 3976 7608 3975 7608 3974 7610
      3973 7609 3973 7611 3974 7611 3972 7614
      3972 7650
TIME...MOT...LOC 2130Z 276DEG 31KT 3974 7626

RXR
Local storm report, May 28, 5:32 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             LEWISBURG               40.96N  76.89W
05/28/2019  M0.88 INCH       UNION              PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901345

COLBERT
Special weather statement, May 28, 5:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service State College PA
533 PM EDT Tue May 28 2019

PAZ026-036-282215-
Franklin PA-Huntingdon PA-
533 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND FRANKLIN
COUNTIES UNTIL 615 PM EDT...

At 533 PM EDT, Doppler radar indicated a strong thunderstorm over
Fannettsburg, moving southeast at 35 mph.

wind gusts up to 50 mph and Nickel size hail are possible.

Locations impacted include...
Chambersburg, Shippensburg, Guilford, Fayetteville, Mont Alto,
Scotland, Marion, Upper Strasburg, Willow Hill, Fannettsburg,
Orrstown, Quincy and Penn State Mont Alto.

LAT...LON 4002 7790 4006 7787 4010 7791 4011 7796
      4018 7790 4006 7753 4001 7750 3998 7746
      3995 7747 3988 7747 3977 7757
TIME...MOT...LOC 2133Z 303DEG 32KT 4009 7785

RXR
Local storm report, May 28, 5:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
540 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             LINDEN                  41.23N  77.14W
05/28/2019  E3.00 INCH       LYCOMING           PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901346

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:27 AM EDTSpecial Weather StatementCTPBedford33 min
May 28, 1:13 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more32 hr
May 28, 2:41 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga34 min
May 28, 2:59 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter46 min
May 28, 3:18 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield, Huntingdon57 min
May 28, 3:22 PM EDTSpecial Weather StatementCTPWarren23 min
May 28, 3:23 PM EDTTornado WarningCTPClinton, Lycoming27 min
May 28, 3:28 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union62 min
May 28, 3:35 PM EDTTornado WarningCTPNorthumberland, Snyder, Union25 min
May 28, 3:40 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria65 min
May 28, 3:47 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union43 min
May 28, 3:58 PM EDTTornado WarningCTPNorthumberland, Schuylkill32 min
May 28, 4:08 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Northumberland, Snyder, Union52 min
May 28, 4:18 PM EDTSpecial Weather StatementCTPTioga27 min
May 28, 4:22 PM EDTTornado WarningCTPSchuylkill23 min
May 28, 4:27 PM EDTSevere Thunderstorm WarningCTPHuntingdon33 min
May 28, 4:28 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland, Union32 min
May 28, 4:41 PM EDTSevere Thunderstorm WarningCTPClinton34 min
May 28, 4:45 PM EDTSpecial Weather StatementCTPCambria30 min
May 28, 4:45 PM EDTSevere Thunderstorm WarningCTPBedford, Blair60 min
May 28, 4:49 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin31 min
May 28, 4:50 PM EDTSevere Thunderstorm WarningCTPCambria55 min
May 28, 4:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill, Snyder51 min
May 28, 4:59 PM EDTSevere Thunderstorm WarningCTPLebanon29 min
May 28, 5:00 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union45 min
May 28, 5:04 PM EDTSevere Thunderstorm WarningCTPSnyder, Union26 min
May 28, 5:14 PM EDTSpecial Weather StatementCTPClearfield31 min
May 28, 5:20 PM EDTTornado WarningCTPBlair, Cambria40 min
May 28, 5:25 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Union50 min
May 28, 5:26 PM EDTSevere Thunderstorm WarningCTPSchuylkill34 min
May 28, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon49 min
May 28, 5:33 PM EDTSpecial Weather StatementCTPFranklin42 min
May 28, 5:56 PM EDTSpecial Weather StatementCTPHuntingdon34 min
May 28, 5:58 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
May 28, 6:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill40 min
May 28, 6:12 PM EDTSevere Thunderstorm WarningCTPSullivan48 min
May 28, 6:28 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon25 min
May 28, 6:31 PM EDTSevere Thunderstorm WarningCTPLancaster13 min
May 28, 6:42 PM EDTSpecial Weather StatementCTPFulton33 min
May 28, 6:57 PM EDTSpecial Weather StatementCTPCambria33 min
May 28, 7:12 PM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 28, 7:20 PM EDTSpecial Weather StatementCTPLycoming25 min
May 28, 7:34 PM EDTSpecial Weather StatementCTPBedford26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.